# SDR COEA2011112827801

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S5237620120402
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: FWD CARGO DOOR LOWER FORWARD PAN HAS SCRATCH NEAR THE CORNER.  REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS FROM ATR.
